MathSciNet Relay Station
MathSciNet bibliographic data
MR324694 (48 #3044) 55E45 (55G20)
Zahler, Raphael Existence of the stable homotopy family $\{\gamma \sb{t}\}$. Bull. Amer. Math. Soc. 79 (1973), 787–789.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement